Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Feet Worried It Could Be Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Comfort for the Worry Wells

Hi Bob,I wanted to email you, not with a question but with some info that may be of help to all those people who are worrying themselves sick over possible ARS / HIV symptoms and how powerful the human mind can be.Holidaying in Bangkok a few months...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Cole,Thanks for your thanks and kind comments and for taking the time to write in and share your story. Hopefully it will help other worried wells escape their own self-induced worried-well hells!Be well.Dr. Bob Read more »

I NEED HELP! WORRIED MAKING ME SICK!!!!!!!

Hello Dr Bob, I really give you a hand clap for what you are doing! You are great man to take the... Read more »

Your daily dose of worried married men (MARRIED MEN AND GAY SEX, 2009)

Dear Doctor Robert:Please excuse my English as I am from Southamerica.I have read in one of your... Read more »
Articles
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part Two

... Read Part One of this blog entry, posted on Sept. 3, 2010. Panic Attack: AIDS Anxiety in HIVers -- "The Worried-Sicks" Recently I received the following post from "Apollo." It graphically demonstrates an AIDS-related panic attack as well Read more »
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...Dosage Form/Administration Saquinavir mesylate comes in tablets and hard gelatin capsules. Saquinavir comes in liquid-filled soft gelatin capsules. Both forms are taken by mouth and should be taken with a meal or within 2 hours after a meal.On... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...has not received FDA approval, lamivudine may be used to prevent health care workers and others from getting HIV infection after they accidentally come into contact with the virus on the job.Lamivudine alone or in combination with other... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with... Read more »
Connect With Others

Worried like hell please advise

Posted by addy72, 3 Replies
...gave me oral sex without one and i gave her oral sex for about a minute. This was six days ago and since then i cannot stop worrying about it and have had the following symptoms, a burning sensation on the end of my penis which lasted for a few... Read more »

Worried and need to get tested

Posted by Anonymous, 3 Replies
...penis). Then, I began having a tingling feeling in my legs and feet, almost like a restless leg syndrome. That appeared suddenly. After that, fatigue set in and a heavy head feeling. I never had a fever (I think) and I do not nor did have swollen... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months . Risk: masturbated with panties BLAH BLAH BLAH. Why do I get new... Read more »